Feasible parameter regions for alternative discrete state space models

Paul D Feigin, Phillip Geoffrey Gould, Gael Margaret Martin, Ralph David Snyder

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)2963 - 2970
Number of pages8
JournalStatistics and Probability Letters
Volume78
Issue number17
Publication statusPublished - 2008

Cite this

@article{05d25abb365540e8a5ef49532c06dd89,
title = "Feasible parameter regions for alternative discrete state space models",
author = "Feigin, {Paul D} and Gould, {Phillip Geoffrey} and Martin, {Gael Margaret} and Snyder, {Ralph David}",
year = "2008",
language = "English",
volume = "78",
pages = "2963 -- 2970",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "17",

}

Feasible parameter regions for alternative discrete state space models. / Feigin, Paul D; Gould, Phillip Geoffrey; Martin, Gael Margaret; Snyder, Ralph David.

In: Statistics and Probability Letters, Vol. 78, No. 17, 2008, p. 2963 - 2970.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Feasible parameter regions for alternative discrete state space models

AU - Feigin, Paul D

AU - Gould, Phillip Geoffrey

AU - Martin, Gael Margaret

AU - Snyder, Ralph David

PY - 2008

Y1 - 2008

M3 - Article

VL - 78

SP - 2963

EP - 2970

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

IS - 17

ER -